d’Arbois de Jubainville, H., “La déclinaison celtique des noms”, Revue Celtique 23 (1902)

From CODECS: Online Database and e-Resources for Celtic Studies
Arbois de Jubainville 1902a

d'Arbois de Jubainville, H., “La déclinaison celtique des noms”, Revue Celtique 23 (1902): 135–172.

  • journal article
Citation details
Article
“La déclinaison celtique des noms”
Periodical
Revue Celtique 23 (1902)
Revue Celtique 23 (1902).
Internet Archive: <link>, <link>
Volume
23
Pages
135–172
Subject classification

Sources
The relevance of a publication to other entries may be indicated in two ways: directly, by submitting a tag for the relevant catalogue entry on this page, or indirectly, by detecting usage in other entries. In addition, keywords without corresponding entry may be assigned to increase their visibility in searches.

Texts

none indexed

Manuscripts

none indexed
web page identifiers

page name: Arbois de Jubainville 1902a
page url: //www.vanhamel.nl/codecs/Arbois_de_Jubainville_1902a
page ID: 15520
page ID tracker: //www.vanhamel.nl/codecs/Show:ID?id=15520

Contributors
Dennis Groenewegen
CODECS is published online by Stichting A. G. van Hamel voor Keltische Studies (A. G. van Hamel Foundation for Celtic Studies) under the Creative Commons Attribution-ShareAlike 3.0 Unported (CC BY-SA 3.0) licence. Designed, directed and maintained by Dennis Groenewegen.